# SDR SIMA202002061108

- Difficulty date: November 10, 2019
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 45,982 hours, 41,845 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Part number: 14566000406
- Part serial: 101
- Condition: Damaged
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX-DMG / A/C LANDED SLID OFF RWY INTO TERRAIN. NO INJ TO CREW/PAX. ALL PAX TRANSPORTED TO TERMINAL BY BUS. EMERGENCY DECLARED.-C/A-PENDING  CORRECTIVE ACTIONS. REINSTALLED RH WING SPEED BRAKE ACTUATOR IAW STEPS 3A THRU/INCLUDING 3J(6) OF AMM 27-62-02-400-801A.  REPLACED RH WING IAW ERS-EM-5700-1193. REMOVED AND REPLACED STANDBY ALTIMETER IAW AMM 34-11-01. LEAK AND FUNCTIONAL CHECK GOOD. SNDBY (INHG) ALTIMETER P/N C14130AA S/N 224
